×

zbMATH — the first resource for mathematics

Symmetrization of functions in Sobolev spaces and the isoperimetric inequality. (English) Zbl 0365.46031

MSC:
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] GEHRING, F.W.: Symmetrization of rings in space. Trans. Am. Math. Soc. Vol. 101, 499-519 (1961). · Zbl 0104.30002 · doi:10.1090/S0002-9947-1961-0132841-2
[2] SPERNER, E., Jr.: Symmetrisierung für funktionen mehrerer reeller variablen, manuscripta math. 11, 159-170 (1974). · Zbl 0268.26011 · doi:10.1007/BF01184955
[3] FEDERER, H.: Geometric measure theory. Berlin-Heidelberg-New York: Springer 1969. · Zbl 0176.00801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.